# SDR AALA960476

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 29L AND SKIN FWD OF 950E AFT CARGO FROM 950D-950E.  REMOVED CORROSION FROM SKIN AND STRINGER 29L AT 950D-950E NDT DETERMINED THICKNESS OF SKIN TO BE BELOW SRM LIMITS, TREATED PRIMED AREA DOUBLER TRIPLER INSTALLED PER ECO11697.  (M)
